T Nation

Proviron Causing Back/Joint Pain?

I started taking Proviron a two weeks ago 50mg per day to prevent gyno (which it didn’t do) I have now upped it to 100mg (also taking 20mg Nolvadex) While I am waiting for my Letrozole to arrive. Anyhow I am getting similar back pain and joint aches that I get when I take Winny! Would that make sense??

I am also gyno sensitive, and have to regularly take 100 proviron and 20 novalodex daily, it keeps the gyno down, and I havent experienced any other side effects…

before blaming the gear for your back pain and joint pain why not look at other factors first. I doubt very much the proviron is the issue.

How’s you posture… lifting technique… nutrition… muscle length tension balance?

[quote]monstercz wrote:
I am also gyno sensitive, and have to regularly take 100 proviron and 20 novalodex daily, it keeps the gyno down, and I havent experienced any other side effects… [/quote]

Thanks Monstercz

[quote]honkie wrote:
before blaming the gear for your back pain and joint pain why not look at other factors first. I doubt very much the proviron is the issue.

How’s you posture… lifting technique… nutrition… muscle length tension balance?[/quote]

Just looking for a possible link as the pain seemed very similar to Winny (which I don’t use anymore for said reason) I have been lifting for 15 years and good technique has always been a priority. Nutrition wise, I eat very clean and take supplements like Flameout, wobenzyme, msm and glucosamine so i doubt it is caused or made worse by my nutrition. Nothing is impossible though and perhaps there are other causes such as sitting down in an office all day etc. Anyhow thanks for the reply.

Maybe the sitting down all day could be adding to the problem.

I have yet to hear proviron causing any problems like this… there is always the first time.

Some good articles here on the posterior chain. Also get your self a foam roller and get into self-myofascial release and see if that help.

High dosage of omega3 could also help.

[quote]honkie wrote:
Maybe the sitting down all day could be adding to the problem.

I have yet to hear proviron causing any problems like this… there is always the first time.

Some good articles here on the posterior chain. Also get your self a foam roller and get into self-myofascial release and see if that help.

High dosage of omega3 could also help.

[/quote]

Thanks for the advice!

If I sit in a chair for longer than an hour my back hurts like a mo-fo and I have to stretch and use the roller for 2 days. 11 Times as much pressure is exerted on the spine when seated as opposed to standing.

Proviron(mesterolone) is very similar to Winstrol(stanozolol) in that they are both derivatives of dehydrotestosterone, and they’re both touted as agents that “harden” or give a “dry” appearance to the physique, which would lead me to assume they may have similar side effects. I’ve had joint problems with Winstrol, Proviron and Masteron. They are all derivatives of DHT, and all work similarly.

[quote]benchaffleck wrote:
Proviron(mesterolone) is very similar to Winstrol(stanozolol) in that they are both derivatives of dehydrotestosterone, and they’re both touted as agents that “harden” or give a “dry” appearance to the physique, which would lead me to assume they may have similar side effects. I’ve had joint problems with Winstrol, Proviron and Masteron. They are all derivatives of DHT, and all work similarly.[/quote]

Thats what I thought! I have now reduced to 50mg proviron and it seems to have improved a little! (Could be unrelated ofcourse) Thanks for commenting

[quote]E-man wrote:
If I sit in a chair for longer than an hour my back hurts like a mo-fo and I have to stretch and use the roller for 2 days. 11 Times as much pressure is exerted on the spine when seated as opposed to standing.[/quote]

damn!